Jump to content
Sign in to follow this  
kaymichele01

Lexapro and Wellbutrin effects?

Recommended Posts

Has anyone had any luck with Wellbutrin? I've been on 20mg of Lexapro for over a year now and I went back to my doctor today and told her I was quite tired of being so tired all the time. I also haven't been interested in sex in almost a year and have gained a lot of weight since being on Lexapro so we both agreed to lower my dosage to 10mg and add 150mg of Wellbutrin. I plan to start this regimen tomorrow but I'm honestly afraid of the withdrawal symptoms I'm gonna have from it. Has anyone had luck with these two together? 

Share this post


Link to post
Share on other sites

Hi,

Yes I have had success with this combo! I was on 10 mg of Lexapro for 4 months and it was wasn't helping my depression as much as I hoped it would, not to mention I was having the same side effects as you--no libido, couldn't orgasm, and tiredness. I added 150 mg of Wellbutrin and stayed on the 10 mg of Lex and my depression slowly started lifting! And I got my libido, ability to orgasm, and energy back. 

I can't speak on the withdrawal symptoms because I kept my Lexapro dosage the same. However, I do know that you should ween down to 10 mg VERY slowly. Withdrawal symptoms are tough and you wanna give the Wellbutrin a fair shot to do its work. I see this post is from a couple months ago so I'd love to hear how you're doing. 

Share this post


Link to post
Share on other sites

I recently added Wellbutrin to 20mg of Lexapro because of the sexual side effects. When I added it, I felt a lot better, though it didn't help a lot with the sexual side effects. I felt so good though, that I tapered my Lexapro back to 15mg then 10mg and now 5mg. With the winter months on us, I struggle a bit more than when I added the Wellbutrin, but I've added a SAD lamp to my routine which is picking up the slack. In fact, I feel much better than I did this time last year with only the Lexapro. My sexual function is much better now. Not perfect, but considerably better. I also did not experience much in the way of withdrawal tapering down.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  

×
×
  • Create New...